The Annals of Probability

The Central Limit Theorem for Markov Chains

Thomas G. Kurtz

Full-text: Open access

Abstract

A form of the central limit theorem for vector valued Markov chains is given, which is applicable to models arising in polymer chemistry.

Article information

Source
Ann. Probab., Volume 9, Number 4 (1981), 557-560.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176994361

Digital Object Identifier
doi:10.1214/aop/1176994361

Mathematical Reviews number (MathSciNet)
MR624682

Zentralblatt MATH identifier
0478.60034

JSTOR
links.jstor.org

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 60J10: Markov chains (discrete-time Markov processes on discrete state spaces) 60G42: Martingales with discrete parameter

Keywords
Central limit theorem Markov chains martingales polymers

Citation

Kurtz, Thomas G. The Central Limit Theorem for Markov Chains. Ann. Probab. 9 (1981), no. 4, 557--560. doi:10.1214/aop/1176994361. https://projecteuclid.org/euclid.aop/1176994361


Export citation

See also

  • Acknowledgment of Prior Result: Thomas G. Kurtz. Acknowledgment of Priority: The Central Limit Theorem for Markov Chains. Ann. Probab., Volume 12, Number 1 (1984), 282--282.